# SDR AALA981276

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N597AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: D77311001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, LEFT HAND SIDE WALL EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LEFT HAND SIDE WALL EMERGENCY EXIT LIGHT BALLAST.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
